# SDR SWAA2024050782508

- Difficulty date: May 5, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N8849Q
- Make and model: Boeing 737-8
- Aircraft serial: 67826
- Aircraft time: 3,977 hours, 2,211 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT F/A EMERGENCY FLASHLIGHT NOT TESTING<[01] OK TO CONTINUE PER MEL 25-64-02A SP1B AUTHORIZATION #191965;[02] PERFORMED OPS CHECK IAW AMM 25-64-00. OPS CHECK GOOD
